A doubling subset of Lp for p > 2 that is inherently infinite dimensional

Vincent Lafforgue, Assaf Naor

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


It is shown that for every p∈(2,∞) there exists a doubling subset of Lp that does not admit a bi-Lipschitz embedding into Rk for any k∈N.

Original languageEnglish (US)
Pages (from-to)387-398
Number of pages12
JournalGeometriae Dedicata
Issue number1
StatePublished - Oct 1 2014
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


  • Doubling metric spaces
  • Heisenberg group
  • Metric embeddings


Dive into the research topics of 'A doubling subset of L<sub>p</sub> for p > 2 that is inherently infinite dimensional'. Together they form a unique fingerprint.

Cite this